# SDR ERKR200100089

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN S-20L AND WINDOW FORGING AT STA 530 MAIN CABIN LT SIDE.  REMOVED LIGHT SURFACE CORROSION WITHIN LIMITS PER 747 SRM 56-20-01.  ALODINED PER 747 SRM 51-10-02 AND PRIMED PER 747 SOPM 20-41-02.
